# SDR DXTA2023062889700

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6153
- Aircraft time: 2,563 hours, 1,391 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O. ACFT FAILIED TO PRESURIZE FRM APU.   RETURNED TO DEPARTURE AIRPORT.  CABIN CONTROLLER WAS SET TO 0 & 30.00.  REMOVED DEFECTIVE EJECTOR JET & INSTALLED A NEW EJECTOR JET IAW 21-31-04. OPS CHKD GOOD.  REMOVED CABIN PRESSURE SELECTOR VALVE & INSTALLED REPAIRED SELECTOR VALVE IAW AMM 21-31-10.  REMOVED EJECTOR JET &PERFORMED VISUAL INSP. NO DEFECTS NOTED.  PERFORMED VISUAL INSP OF EJECTOR JET CONNECTING TUBES. NO DEFECTS NOTED. INSTALLED EJECTOR JET IN IT`S ORIG POSITION.  WORK IAW AMM 21-31-04.  REMOVED DEFECTIVE EJECTOR JET & INSTALLED SUPPLIED EJECTOR JET IAW 21-31-04. CONNECTED BATTERIES, ENERGIZED ACFT & STARTED APU.  PERFORMED PRESSURE OPS CHK, MANUAL & AUTO MODES IAW 21-31-00. NO DEFECTS NOTED.
